I ended up discontinuing the Bactrim on Sunday secondary to a severe reaction, but I'm still dealing with the effects. My mouth and throat are almost completely covered in ulcers, blisters, and inflamed areas. If this happens to you when taking Bactrim (or any drug, but especially a sulfonamide), call your doctor! It could be a sign of a potentially fatal reaction. PSA over.
|I just mixed it up in the half-empty antacid bottle.|
I made myself some Magic Mouthwash when I got to work on Monday, but eating, drinking, and speaking are still hard. I've been subsisting on ice chips and ice cream (not a bad diet, I must admit) and completely confusing all my patients with my garbled speech.
At least the "sickness" and "flu" symptoms vanished when I stopped the Bactrim...looking on the bright side!
Off to PT to see how my brand, spankin' new physical therapist spent his first paycheck ever. I like this guy, but boy, he's so young and new at this job...makes me a little nervous.